MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0340
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Osteolysis (2377); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 11/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D 10: concomitants: (b)(6), 620-00-02 - platelet rich plasma kit with spray tips; (b)(6), 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; (b)(6), 200-02-35 - three peg patella 35mm; (b)(6), 620-12-02 - accelerate prp 60 ml & acd-a.
 
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2014, and then experienced revision surgical procedure on (b)(6) 2022 approximately 8 years and 2 months after initial implant due to extensive osteolysis and large cyst formation of the medial femoral condyle and ploy wear.No images were provided.There is no other information available.No device return anticipated due to this being a legal case.Ebi initial surgery attached.Historical record & smartsolve searched for sn/patient name with no results.Operative report from revision surgery attached.No further information.Serial number, item number and full description: (b)(6), 02-012-44-4011 - logic tibia implant psc insert, sz 4, 11mm; serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510(k): k110547.Concomitants: (b)(6), 620-00-02 - platelet rich plasma kit with spray tips; (b)(6), 02-010-01-0340 - logic femoral ps cem right sz 4; (b)(6), 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; (b)(6), 200-02-35 - three peg patella 35mm; (b)(6), 620-12-02 - accelerate prp 60 ml & acd-a.As directed by qa management: this legal complaint case is from the united states.The event did not occur in, nor is it reportable for brazil, canada, eea/eu, japan, taiwan, or great britain, excluding northern ireland.Therefore, only the us reportability determination will be assessed.
 
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2014, and then experienced revision surgical procedure on (b)(6) 2022 approximately 8 years and 2 months after initial implant due to extensive osteolysis and large cyst formation of the medial femoral condyle and ploy wear.No images were provided.There is no other information available.No device return anticipated due to this being a legal case.Ebi initial surgery attached.Historical record and smartsolve searched for sn/patient name with no results.Operative report from revision surgery attached.No further information.As directed by qa management: this legal complaint case is from the united states.(b)(4).Therefore, only the us reportability determination will be assessed.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2014, and then experienced revision surgical procedure on (b)(6) 2022 approximately 8 years and 2 months after initial implant due to extensive osteolysis and large cyst formation of the medial femoral condyle and poly wear.No images were provided.There is no other information available.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20734582
Report Number1038671-2024-04442
Device Sequence Number15684105
Product Code JWH
UDI-Device Identifier10885862001252
UDI-Public10885862001252
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2019
Device Catalogue Number02-010-01-0340
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/01/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer11/20/2024
03/18/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date11/20/2024
03/18/2025
Date Device Manufactured05/08/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale